# SDR CA091127005

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Propeller: Hartzl HCB3R302
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A0321
- Condition: Broken
- Location: Blade Clamp
- Component: Blade Clamp, Hartzl
- Component part number: C1977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF PROPELLER FOR OVERHAUL THE SAFETY LOCK WIRE ON ONE CLAMP BOLT WAS BEING CUT. AS THE WIRE WAS CUT THE BOLT FELL FROM ITS LOCATION IN THE BLADE CLAMP. IT IS BELIEVED THAT THE BOLT IS NOT A HARTZELL MANUFACTURED PART AS THE PART NUMBER IS NOT ON ITS OUTER CIRCUMFERENCE AS DESCRIBED IN HARTZELL SERVICE BULLETIN 137A. IT WAS ALSO NOTICED THAT THE TWO BLADE CLAMP HALVES WERE MISMATCHED BY SN WHICH IS NOT ACCEPTABLE PRACTICE IAW THE MANUFACTURER. THIS COULD HAVE CONTRIBUTED TO THE BOLT FAILURE (TC NR 20091127005)
